Per citar aquest document: http://ddd.uab.cat/record/49600
On fixed points of automorphisms of non-orientable unbordered Klein surfaces
Gromadzki, G.

Data: 2009
Resum: In 1973, Macbeath found a general formula for the number of points fixed by an arbitrary orientation preserving automorphism of a Riemann surface X. It was given in terms of a group G of conformal automorphisms of X and the ramification data of the covering X --> X/G, which corresponds to the so called universal covering transformation group. In these terms, for the case of a cyclic group of automorphisms of an unbordered non-orientable Klein surface, the formula was given later by Izquierdo and Singerman and here we find formulas valid for an arbitrary (finite) group G of automorphisms.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 53 n. 1 (2009) p. 73-82, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_53109_03


10 p, 139.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-15, darrera modificació el 2016-06-11



   Favorit i Compartir